# SDR VNAA2013070100001

- Difficulty date: July 1, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 21,968 hours, 22,208 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 2458
- Condition: Failed
- Location: Nr 1
- Part time: 4,762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  NR 1 GENERATOR FELL OFF LINE.  ACFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT, R & R NR 1 IDG IAW ACFT MANUALS.  CHECKS WERE PERFOMED IAW THE ACFT MANUALS AND ACFT WAS RELEASED FOR SERVICE.
